Alert archive / Iowa / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 68, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 17, 2009, 10:59 PM CDT for 4 counties in Iowa. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2009, 10:59 PM CDT (03:59 UTC)
- Expired
- Jun 17, 2009, 11:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
Counties Adair County, IA, Dallas County, IA, Guthrie County, IA, Madison County, IA
The radar
The Des Moines radar (KDMX), 42 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 11:12 PM CDT | HAIL 1 | Stuart, IA | FROM KCCI TV. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 6:21 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 4.0 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1256 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1892 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDMX 180359 SVRDMX IAC001-049-077-121-180445- /O.NEW.KDMX.SV.W.0068.090618T0359Z-090618T0445Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 1059 PM CDT WED JUN 17 2009 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN DALLAS COUNTY IN CENTRAL IOWA... NORTHWESTERN MADISON COUNTY IN SOUTH CENTRAL IOWA... NORTHEASTERN ADAIR COUNTY IN SOUTHWEST IOWA... SOUTHEASTERN GUTHRIE COUNTY IN WEST CENTRAL IOWA... * UNTIL 1145 PM CDT * AT 1057 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CASEY...OR 46 MILES WEST OF DES MOINES...AND WAS MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MENLO BY 1120 PM CDT... STUART...DEXTER AND REDFIELD BY 1145 PM CDT... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 78 AND 118. THIS STORM HAS A HISTORY OF PRODUCING HAIL UP TO 2 INCHES IN ADAIR AND CASEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE HAIL CAN CAUSE SERIOUS INJURY AND EXTENSIVE PROPERTY DAMAGE. SEEK SAFETY IN A STURDY BUILDING...AND STAY AWAY FROM WINDOWS. && LAT...LON 4176 9397 4151 9380 4132 9455 4156 9464 TIME...MOT...LOC 0359Z 268DEG 11KT 4150 9450 $$ DONAVON
1 follow-up statement
000 WWUS53 KDMX 180431 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1131 PM CDT WED JUN 17 2009 IAC077-180441- /O.CAN.KDMX.SV.W.0068.000000T0000Z-090618T0445Z/ GUTHRIE IA- 1131 PM CDT WED JUN 17 2009 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GUTHRIE COUNTY IS CANCELLED... LAT...LON 4146 9446 4160 9386 4151 9380 4135 9442 TIME...MOT...LOC 0431Z 268DEG 11KT 4150 9437 $$ IAC001-049-121-180445- /O.CON.KDMX.SV.W.0068.000000T0000Z-090618T0445Z/ ADAIR IA-DALLAS IA-MADISON IA- 1131 PM CDT WED JUN 17 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR NORTHERN MADISON...SOUTHEASTERN DALLAS AND NORTHEASTERN ADAIR COUNTIES... AT 1131 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13 MILES WEST OF EARLHAM...OR 39 MILES WEST OF DES MOINES...MOVING EAST AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL UP TO TWO INCHES IN DIAMETER. && LAT...LON 4146 9446 4160 9386 4151 9380 4135 9442 TIME...MOT...LOC 0431Z 268DEG 11KT 4150 9437 $$ DONAVON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 7:12 PM CDT, 3 hours 47 minutes earlier.
Area forecast discussion, Jun 17, 7:12 PM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 712 PM CDT WED JUN 17 2009 ...UPDATED AVIATION FORECAST... .SHORT TERM.../TONIGHT/ TRICKY SCENARIO SHAPING UP TONIGHT ACROSS THE AREA...WITH ATMOSPHERE QUITE UNSTABLE AND A COUPLE OF BOUNDARIES ACROSS/NEAR THE AREA. MODERATE RISK OF SEVERE WEATHER CONTINUES ACROSS AREA WHERE WATCH ALREADY IN PLACE...BUT ONGOING DEVELOPMENT CONTINUES TO TRACK MORE EAST SOUTHEAST AND MAY MISS/SKIRT SOUTHWEST/SOUTH CENTRAL IOWA. POTENTIAL FOR FURTHER DEVELOPMENT OVER THE NEXT FEW HOURS IN THAT AREA STILL...SO WILL CONTINUE WITH THE WATCH FOR NOW. NEXT PUSH OF ENERGY MOVING INTO WRN/CNTRL NE AND MAY SET OFF SECONDARY AROUND OF CONVECTION WHICH IS POISED TO MOVE THROUGH SOUTHERN CWA LATE THIS EVENING INTO THE OVERNIGHT WITH DAMAGING WIND STILL THE MAIN SEVERE THREAT. OTHERWISE BOUNDARY IN PLACE ACROSS CENTRAL/NORTH CENTRAL CWA AS WELL...WITH SPC MESOANALYSIS INDICATING DESTABILIZATION ALREADY IN PROGRESS. LOOKS LIKE COULD GET SOME INITIAL DEVELOPMENT WITHIN THE NEXT FEW HOURS ALONG THE FRONTAL BOUNDARY IN PLACE. POTENTIAL COULD ALSO LEAD TO HAVING TO WAIT FOR UPSTREAM ENERGY TO GET ANYTHING GOING UNTIL LATE THIS EVENING...BUT THEN SOUNDINGS INDICATE MORE ELEVATED ACTIVITY LIMITING THE SEVERE THREAT AT THIS TIME. EITHER WAY MOISTURE ON THE INCREASE...AND TO REMAIN ACROSS THE AREA LIMITING OVERNIGHT TEMPS FROM COOLING OFF TOO MUCH AS DEWPOINTS EXPECTED TO REMAIN IN THE UPPER 60S TO LOWER 70S ACROSS THE AREA WITH MOISTURE ADVECTION POINTED DIRECTLY INTO CENTRAL CWA OVERNIGHT. .LONG TERM.../THURSDAY THROUGH TUESDAY/ WILL SEE ACTIVE WX PERSIST INTO THURSDAY AS FRONTAL BOUNDARY LIFTS NORTH THROUGH THE STATE. WL LIKELY SEE THE CAP ACRS SOUTHERN IA ENDING TSRA DURING THE MORNING...HOWEVER WL SEE STRONG INSTABILITY AND EDGE OF CAP IN NORTHERN IA AND WL LIKELY SEE SEVERE STORMS BY LATE AFTERNOON OR EVENING WITH PEAK HEATING. GIVEN THE SUFFICIENT SHEAR AND NEARBY TRIPLE POINT...MAY SEE DECENT TORNADO THREAT BY MID TO LATE AFTERNOON ACRS NORTH CENTRAL AND NORTHWEST AREAS OF IOWA. MOST CONVECTION WL REMAIN ACRS THE NORTH THURSDAY NIGHT...BUT MAY BEGIN TO SPREAD SOUTHWARD OVERNIGHT AS BOUNDARY SLIPS INTO THE STATE. NEXT ROUND OF STORMS EXPECTED ON FRIDAY WITH FINAL SHORTWAVE PASSING THROUGH THE STATE. ANOTHER ROUND OF SEVERE WEATHER IS LIKELY WITH THIS SYSTEM PRIOR TO SHORTWAVE PASSAGE WITH PCPN ENDING FROM WEST TO EAST ON LATE FRIDAY INTO FRIDAY NIGHT. WARMEST TEMPERATURES OF THE SEASON ARE EXPECTED ON THURSDAY WITH THERMAL RIDGE AND CAP IN PLACE ACRS THE SOUTH ALLOWING READINGS INTO THE LOWER 90S THERE. WL SEE SOME QUIET WEATHER ON SATURDAY WITH RIDGING PASSING THROUGH THE AREA...HOWEVER WL BEGIN TO SEE RETURN OF HEAT ON MOISTURE ON SUNDAY WITH THE THREAT OF CONVECTION BEGINNING BY SUNDAY AFTERNOON. AFTER THAT POINT...TIMING AND PLACEMENT OF TSRA CHANCES BECOMES QUITE DIFFICULT AS MEDIUM RANGE MODELS DEPART FROM ONE ANOTHER. HOWEVER...IT DOES APPEAR THAT MUCH MORE SUMMER LIKE TEMPERATURES WILL BE IN STORE WITH READINGS AT OR ABOVE NORMAL FOR NEXT WEEK. && .AVIATION...18/00Z MOIST AND UNSTABLE AIRMASS IN PLACE OVER IOWA. SEVERAL LINES OF STORMS APPROACHING THE TAF SITES. I EXPECT THUNDERSTORMS IN THE WRN TAF LOCATIONS AROUND 06Z SPREADING SE AFT 08Z THROUGH THURSDAY MORNING. ADDITIONAL DEVELOPMENT WILL OCCUR OVER TAF LOCATIONS AFT 22Z AS A FRONTAL BOUNDARY RE-ESTABLISHES ITSELF ACROSS CENTRAL IOWA. MVFR CONDITIONS IN THUNDERSTORMS OTHERWISE VFR CIGS ARE FORECAST. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION/SHORT TERM...FAB LONG TERM...COGIL
Hazardous weather outlook, Jun 17, 10:49 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 1049 PM CDT WED JUN 17 2009 IAZ004-015-023-033>037-044>048-057>060-070>073-190400- EMMET-PALO ALTO-POCAHONTAS-SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN- CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON-GUTHRIE-DALLAS-POLK- CASS-ADAIR-MADISON-WARREN- 1049 PM CDT WED JUN 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA MAINLY WEST OF INTERSTATE 35 AND NORTH OF INTERSTATE 80. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED THROUGH THE OVERNIGHT HOURS. SOME STORMS WILL BE SEVERE WITH FREQUENT AND DANGEROUS LIGHTNING... LARGE HAIL TO THE SIZE OF GOLF BALLS AND DAMAGING WIND ALONG WITH HEAVY RAINFALL. ISOLATED RAINFALL AMOUNTS OF AS MUCH AS TWO INCHES IS POSSIBLE WHICH COULD LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CHANCES FOR THUNDERSTORMS CONTINUE OFF AND ON RIGHT INTO FRIDAY. THE POTENTIAL FOR SEVERE WEATHER PERSISTS AS WELL WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES STILL POSSIBLE. LOCALLY HEAVY...AND POTENTIALLY FLOODING RAINFALL MAY STILL ACCOMPANY THE STRONGER STORMS. MINIMAL CHANCES FOR THUNDERSTORMS RETURN TO THE FORECAST LATE SUNDAY AND AGAIN MONDAY NIGHT...BUT THE SEVERE WEATHER POTENTIAL IS LOW FOR THE TIME BEING. .SPOTTER INFORMATION STATEMENT... SEVERAL INSTANCES OF SPOTTER ACTIVATION MAY BE NEEDED THROUGH FRIDAY. REPORTS OF HEAVY RAINS OR FLOODING ARE ALSO ENCOURAGED AND APPRECIATED...EVEN OUTSIDE OF ACTIVATIONS FOR SEVERE WEATHER. IAZ005>007-016-017-024>028-190400- KOSSUTH-WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-HUMBOLDT-WRIGHT- FRANKLIN-BUTLER-BREMER- 1049 PM CDT WED JUN 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA MAINLY NORTH OF HIGHWAY 20 AND EAST OF HIGHWAY 169. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED THROUGH THE OVERNIGHT HOURS. SOME STORMS WILL BE SEVERE WITH FREQUENT LIGHTNING...LARGE HAIL UP TO THE SIZE OF GOLF BALLS...HEAVY RAINFALL AND DAMAGING WIND. ISOLATED TORNADOES ARE ALSO POSSIBLE INTO THE EARLY MORNING HOURS. LOCAL RAINFALL AMOUNTS OF UP TO TWO INCHES IS POSSIBLE WHICH COULD LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CHANCES FOR THUNDERSTORMS CONTINUE OFF AND ON RIGHT INTO FRIDAY. THE POTENTIAL FOR SEVERE WEATHER PERSISTS AS WELL WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES STILL POSSIBLE. LOCALLY HEAVY...AND POTENTIALLY FLOODING RAINS MAY STILL ACCOMPANY THE STRONGER STORMS. MINIMAL CHANCES FOR THUNDERSTORMS RETURN TO THE FORECAST LATE SUNDAY AND AGAIN MONDAY NIGHT...BUT THE SEVERE WEATHER POTENTIAL IS LOW FOR THE TIME BEING. .SPOTTER INFORMATION STATEMENT... SEVERAL INSTANCES OF SPOTTER ACTIVATION MAY BE NEEDED THROUGH FRIDAY. REPORTS OF HEAVY RAINS OR FLOODING ARE ALSO ENCOURAGED AND APPRECIATED...EVEN OUTSIDE OF ACTIVATIONS FOR SEVERE WEATHER. IAZ038-039-049-050-061-062-074-075-081>086-092>097-190400- GRUNDY-BLACK HAWK-MARSHALL-TAMA-JASPER-POWESHIEK-MARION-MAHASKA- ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR- WAYNE-APPANOOSE-DAVIS- 1049 PM CDT WED JUN 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA MAINLY EAST OF INTERSTATE 35. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED OVERNIGHT. SOME OF THE STORMS WILL BE SEVERE WITH FREQUENT AND DANGEROUS LIGHTNING...LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WIND. LOCAL RAINFALL AMOUNTS OF UP TO TWO INCHES IS POSSIBLE WHICH COULD LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CHANCES FOR THUNDERSTORMS CONTINUE OFF AND ON RIGHT INTO FRIDAY. THE POTENTIAL FOR SEVERE WEATHER PERSISTS AS WELL WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES STILL POSSIBLE. LOCALLY HEAVY...AND POTENTIALLY FLOODING RAINS MAY STILL ACCOMPANY THE STRONGER STORMS. MINIMAL CHANCES FOR THUNDERSTORMS RETURN TO THE FORECAST LATE SUNDAY AND AGAIN MONDAY NIGHT...BUT THE SEVERE WEATHER POTENTIAL IS LOW FOR THE TIME BEING. .SPOTTER INFORMATION STATEMENT... SEVERAL INSTANCES OF SPOTTER ACTIVATION MAY BE NEEDED THROUGH FRIDAY. REPORTS OF HEAVY RAINS OR FLOODING ARE ALSO ENCOURAGED AND APPRECIATED...EVEN OUTSIDE OF ACTIVATIONS FOR SEVERE WEATHER. FAB
In the hours before
Local storm report, Jun 17, 10:34 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1034 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM HAIL ADAIR 41.50N 94.64W
06/17/2009 E1.75 INCH ADAIR IA BROADCAST MEDIA
FROM KCCI TV.
&&
RKLocal storm report, Jun 17, 10:39 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1039 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM HAIL ADAIR 41.50N 94.64W
06/17/2009 E1.25 INCH ADAIR IA FIRE DEPT/RESCUE
LASTED FOR SEVERAL MINUTES. FROM ADAIR FIRE DEPARTMENT.
&&
SMALLLocal storm report, Jun 17, 10:46 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1046 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM HAIL 4 NW DES MOINES 41.63N 93.67W
06/17/2009 E1.00 INCH POLK IA TRAINED SPOTTER
&&
JHLocal storm report, Jun 17, 10:51 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1051 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL 6 NW DES MOINES 41.64N 93.69W
06/17/2009 E1.75 INCH POLK IA TRAINED SPOTTER
&&
FBOKSALocal storm report, Jun 17, 10:55 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1055 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM HAIL CASEY 41.51N 94.52W
06/17/2009 E2.00 INCH GUTHRIE IA LAW ENFORCEMENT
PUBLIC REPORT VIA GUTHRIE COUNTY SHERIFF.
&&
SMALLLocal storm report, Jun 17, 10:59 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1059 PM CDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 PM HAIL ADAIR 41.50N 94.64W
06/17/2009 E1.00 INCH ADAIR IA AMATEUR RADIO
AMATEUR RADIO OPERATOR REPORTED ONE INCH DIAMETER HAIL IN
ADAIR.
1050 PM HAIL 1 E SAYLORVILLE 41.68N 93.61W
06/17/2009 E0.75 INCH POLK IA LAW ENFORCEMENT
POLK COUNTY LAW ENFORCEMENT REPORTED DIME TO PENNY SIZED
HAIL IN EASTERN SAYLOR TOWNSHIP.
&&
LEEThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 9:30 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Guthrie | 45 min |
| Jun 17, 10:04 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Madison, Union | 41 min |
| Jun 17, 10:15 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Guthrie | 45 min |
| Jun 17, 10:38 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk, Warren | 37 min |
| Jun 17, 10:43 PM CDT | Severe Thunderstorm Warning | DMX | Crawford | 32 min |
| Jun 17, 10:46 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Madison | 44 min |
| Jun 17, 11:07 PM CDT | Severe Thunderstorm Warning | DMX | Jasper | 41 min |
| Jun 17, 11:14 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford, Sac | 46 min |
| Jun 17, 11:27 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Madison | 48 min |
| Jun 17, 11:55 PM CDT | Tornado Warning | DMX | Clarke, Madison, Warren | 35 min |
| Jun 18, 12:00 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Crawford, Sac | 45 min |
| Jun 18, 12:12 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Madison, Warren | 48 min |
| Jun 18, 12:17 AM CDT | Severe Thunderstorm Warning | DMX | Crawford, Sac | 37 min |
| Jun 18, 12:21 AM CDT | Areal Flood Advisory | DMX | Calhoun, Carroll, Crawford, Sac | 3 hr |
| Jun 18, 12:31 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas | 29 min |
| Jun 18, 12:35 AM CDT | Severe Thunderstorm Warning | DMX | Lucas, Marion, Monroe, Warren, Wayne | 40 min |
| Jun 18, 12:43 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Greene, Guthrie, Sac | 47 min |
| Jun 18, 12:59 AM CDT | Tornado Warning | DMX | Lucas, Wayne | 31 min |
| Jun 18, 1:18 AM CDT | Severe Thunderstorm Warning | DMX | Lucas, Mahaska, Marion, Monroe, Wapello | 42 min |
| Jun 18, 1:41 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Polk, Story | 49 min |
| Jun 18, 1:44 AM CDT | Severe Thunderstorm Warning | DMX | Marion, Warren | 46 min |
| Jun 18, 2:07 AM CDT | Severe Thunderstorm Warning | DMX | Polk, Warren | 23 min |
| Jun 18, 2:11 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion | 39 min |
| Jun 18, 2:24 AM CDT | Severe Thunderstorm Warning | DMX | Monroe, Wapello | 51 min |
| Jun 18, 2:32 AM CDT | Severe Thunderstorm Warning | DMX | Lucas, Marion, Monroe, Warren | 28 min |
| Jun 18, 5:54 AM CDT | River Flood Warning | DMX | Mahaska, Marion | 5 days |
| Jun 18, 7:24 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Humboldt, Pocahontas, Webster | 36 min |
| Jun 18, 7:34 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Sac, Webster | 41 min |
| Jun 18, 7:39 AM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Kossuth, Palo Alto, Pocahontas | 36 min |
| Jun 18, 8:03 AM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Humboldt, Webster, Wright | 42 min |
| Jun 18, 9:05 AM CDT | Severe Thunderstorm Warning | DMX | Grundy, Hardin, Marshall, Story | 25 min |
| Jun 18, 10:49 AM CDT | River Flood Warning | DMX | Mahaska, Marion | 10 hr |
| Jun 18, 12:35 PM CDT | River Flood Warning | DMX | Wapello | 11 hr |
| Jun 18, 1:34 PM CDT | River Flood Warning | DMX | Wapello | 5 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.